MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 60ML IN/OUT Ø 12MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 60ML IN/OUT Ø 12MM; VENTRICULAR ASSIST DEVICE
Model Number P60P-001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Berlin heart was informed by the clinic that excor mobile driving unit emitted an alarm about the pressure loss.A vad coordinator in the clinic detected a defect at the barb connector for the driving tube of the exco blood pump.The patient was clinically stable.The clinic changed the blood pump on (b)(6) 2023.
 
Additional Manufacturer Narrative
The excor blood pump, s/n (b)(6), was in use on the patient from 2022-06-15 until 2023-05-31 (350 days).We have reviewed the production records of the excor blood pump s/n (b)(6).This pump was produced according to our specification.A detailed investigation report will be provided as soon as it is available.
 
Additional Manufacturer Narrative
The excor blood pump, s/n (b)(6), is in use on the patient since 2022-06-15 (328 days).We have reviewed the production records of the excor blood pump s/n (b)(6).This pump was produced according to our specification.Upon receiving the blood pump for evaluation, it was observed that the affected blood pump had been returned with a partial driving tube connected to the blood pump connector.During this visual examination, it became evident that a piece of plastic tape had been placed around the blood pump connector.The pump was disinfected and cleaned.The plastic tape was thoroughly removed from the connector.Then the driving tube was demounted from the pump connector and the air chamber of the pump and the partial the driving tube was tested separately for leakage.No pressure drop was detected in both components.Therefore, it was determined that no defect in the pump connection or the returned part of the drive tube.Based on the test results, it was concluded that there were no defects present in either the pump connection or the returned part of the driving tube.It was unable to determine the exact cause for reported complaint.Therefore, it was possible that the driving tube may not have connected tight enough with the cable ties to cause the leakage.

Brand Name
BLOOD PUMP PU VALVES 60ML IN/OUT Ø 12MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogans mill road
suite a6
the woodlands, TX 77380
2818639706
MDR Report Key17038793
Report Number3004582654-2023-00019
Device Sequence Number15082015
Product Code DSQ
UDI-Device Identifier04260090040027
UDI-Public04260090040027
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberP60P-001
Device Catalogue NumberP60P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight85 KG